# SDR UALA2012112606778

- Difficulty date: November 23, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 84,688 hours, 13,491 cycles
- Engine: Pwa PW4060
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS TRAPPED IN COCKPIT AND DOOR WILL NOT OPEN BOTTOM SCREW IS STICKING UP IN DOORWAY.   SECURED LOOSE SCREW TO DOOR THRESHOLD.  SECURED COCKPIT LOWER DOOR PANEL TO DOOR.  OPS NORMAL.
